Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Can I use this even if it has lactic acid? Since I am on Differin+Duac??

Really curious because it was a godsend before. I love this cream :) Please holla at me if you know the answer, I would really appreciate it! Pleasepleasepleaseplease

http://www.sephora.com/browse/product.jhtm...;categoryId=B70

Edited by bek_cogent
Link to comment
Share on other sites

Does it say on the leaflet for either Duac or Differin that you can't use products containing lactic acid? Or mention any other products?

I don't use any other topicals (except moisturiser) with my Duac and Differin. If you put an extra product in, you won't know whether it's the Duac/Differin regime, or the new product, or an interaction that is helping.

Personally, I would wait to see whether the Duac/Differin helps (3 months - I know it seems like forever.) Then if there's no improvement, reassess the situation.

If you are concerned but still want to use it, ask your pharmacist/dr/derm.

Link to comment
Share on other sites

I thought I could remember what was on the leaflets so I threw them out. Well actually, threw it out. I never got one for Duac. : /

Well I am on month 2... so maybe in July I will try it. I will ask my dermatologist next time I see her too.

Link to comment
Share on other sites

Can I use this even if it has lactic acid? Since I am on Differin+Duac??

Really curious because it was a godsend before. I love this cream :) Please holla at me if you know the answer, I would really appreciate it! Pleasepleasepleaseplease

http://www.sephora.com/browse/product.jhtm...;categoryId=B70

I wouldn't add anything to your regimen until you're clear. The lactic acid in the cream may cause excessive irritation sincee you're already on a few topicals.

Link to comment
Share on other sites

Can I use this even if it has lactic acid? Since I am on Differin+Duac??

Really curious because it was a godsend before. I love this cream :) Please holla at me if you know the answer, I would really appreciate it! Pleasepleasepleaseplease

http://www.sephora.com/browse/product.jhtm...;categoryId=B70

I wouldn't add anything to your regimen until you're clear. The lactic acid in the cream may cause excessive irritation sincee you're already on a few topicals.

Oh okay, thank you!! I wanted someone who knows more about it than I do to decide haha. I can see that happening.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×